TMI Question

7 posts / 0 new
Last post
Leah261's picture
Joined: 09/14/11
Posts: 1244
TMI Question

Okay so there's a little background with this one that I hope I can phrase in a way that makes sense. Last cycle was kind of a mess. I took Femara and then did progesterone gel after I O'd and was supposed to stay on it until AF or pregnancy. Well, I got a UTI on the progesterone and my RE called me in something right away. I'm immune compromised so I do not mix well with these things. I tend to have very violent yeast reactions to antibiotics, especially in the past two years. I have to take lots and lots of probiotics and change my diet completely to keep the yeast from becoming widespread. It usually starts in my esophagus and ends up everywhere else. Sometimes I get a vaginal yeast infection and sometimes I don't. Since we've been TTC this has been a little more of an issue. Well...since AF/progesterone/UTI/antibiotics I have had spotting. It's been really weird and barely any at all so I didn't think much of it at first and thought it was just breakthrough bleeding from Femara.

Well, tonight after DTD I had some gray discharge. That's the weird thing about the spotting. It's grayish brown not pink or red. I just figured it looked that way because it was so light until tonight. It was like clumps of grayish stuff. I know that I didn't have a miscarriage or anything and so I'm kind of wondering if it could be yeast or bacterial vaginosis which I also struggle with sometimes because of being immune compromised. I don't really have any symptoms of anything though. No itching or burning and sorry TMI but no smell either. I go to my doc Thurs for my u/s so I guess I'll just wait and talk to him about it then but has anyone else experienced this before? If I do have BV and have to take something for it could it affect my chances of getting pregnant this cycle? I really think I'm going to have great eggs and a great O and will be so upset if it turns out that I can't try and it's all a bust this month because of something like this. If I do have it, I'm sure it's all from taking the progesterone and have pretty much decided I'm not taking it anymore since we don't think I need it anyway.

Grrr..I'm feeling very frustrated tonight and I was so excited and relaxed about this cycle. I just feel like if I have to hear from the doc again that there's ANOTHER setback from something that shouldn't have happened I'm going to be so upset.

Joined: 06/13/12
Posts: 276

Hi Leah:) I am sorry you are going through this and don't have experience of this happening. How long ago was your miscarriage?
Did you pass baby naturally or D&C? Maybe your body is getting rid of the old tissue that is left from the miscarriage. Talk to your doctor and see what he says, hopefully it won't be nothing to worry about.

Leah261's picture
Joined: 09/14/11
Posts: 1244

I had a D&C and it took 3 months for me to pass all of the tissue. I had to take cytotec and birth control pills to make my body expel all of the extra tissue. I had ultrasounds and constant blood work to make sure my hormones levels went back to normal and they did. I wasn't allowed to start trying again or go back on Femara until we knew that me levels were down and my body was as back to normal as it would be. I also had an ultrasound last cycle when they were checking my follicles and they said that all the tissue was gone. I'm kind of wondering now that it's day time and I'm awake (lol) if it could just be some old blood combined with progesterone. I took progesterone last cycle and everyone says that it usually comes out but it never did for me..it was clumpy like that. At least I go to the doc tomorrow. I can't wait to finally know what this is. I'm just so scared they're going to try to cancel my cycle or something and I really feel like this is going to be a good one.

Leah261's picture
Joined: 09/14/11
Posts: 1244

Interesting...I just did more research on it and it appears that's very common after taking the form and brand of progesterone I was taking. I need to just calm down. Lol. Body feels normal so it probably is. Smile

Joined: 06/13/12
Posts: 276

Yeah I heard that would happen with progesterone. My friend is taking it during pregnancy and it leaks out. Hope you catch the egg:)

eliann's picture
Joined: 04/19/11
Posts: 2439

Glad its just the progesterone. I haven't had grey discharge, but I've had BV and trust me, you would know if you had it.

Leah261's picture
Joined: 09/14/11
Posts: 1244

That's what I thought about the BV. I had it before but I think it was really mild. I had it and a yeast infection at the same time that I had a HUGE cyst rupture. I was in so much pain anyway I couldn't even tell where it was all coming from so I went to the ER and got that big diagnosis. I've never been told I had it another time though. I get yeast infections a lot being on antibiotics so much but honestly it's worse in my esophagus and throat and not that bad vaginally. Yeast infection discomfort and BV isn't really something you can tune out. Lol. I went to the doc today and while I'm still totally confused about my appointment they totally blew off the spotting and just acted like it was nothing. That made me feel better. I wanted them to blow it off. Lol. The nurse said the progesterone the doc said it could just be an increase in natural progesterone making it happen but he wasn't concerned. Glad to know that at least.